Vol. 11, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Nonautonomous maximal $L^p$-regularity under fractional Sobolev regularity in time

Stephan Fackler

Vol. 11 (2018), No. 5, 1143–1169
Abstract

We prove nonautonomous maximal Lp-regularity results on UMD spaces, replacing the common Hölder assumption by a weaker fractional Sobolev regularity in time. This generalizes recent Hilbert space results by Dier and Zacher. In particular, on Lq(Ω) we obtain maximal Lp-regularity for p 2 and elliptic operators in divergence form with uniform VMO-modulus in space and Wα,p-regularity for α > 1 2 in time.

Keywords
nonautonomous maximal regularity, parabolic equations in divergence form, quasilinear parabolic problems
Mathematical Subject Classification 2010
Primary: 35B65
Secondary: 35K10, 35B45, 47D06
Milestones
Received: 9 January 2017
Revised: 19 June 2017
Accepted: 29 November 2017
Published: 11 April 2018
Authors
Stephan Fackler
Institute of Applied Analysis
Ulm University
Ulm
Germany